# SDR GTIA0000006

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Row 30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW -  EMERGENCY FLOOR LIGHTING WIRES VISIBLE AT ROW 30.  (FAA).  SECURED EMERGENCY FLOOR LIGHTING WIRES IAW MD 80 MM 33-50-00 FOUND SECTION (1 INCH) REMOVED, RE-INSTALLED.  OPS CHECK NORMAL.  (X)
